Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Torsion in the homology of $H$-spaces


Author: Richard Kane
Journal: Bull. Amer. Math. Soc. 83 (1977), 1041-1042
MSC (1970): Primary 57F25; Secondary 55B15, 55B20
DOI: https://doi.org/10.1090/S0002-9904-1977-14371-1
MathSciNet review: 0440541
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bott, The space of loops on a Lie group, Michigan Math. J. 5 (1958), 35-61. MR 21 #1589. MR 102803
  • 2. P. E. Conner and E. E. Floyd, The relation of cobordism to K-theories, Lecture Notes in Math., vol. 28, Springer-Verlag, Berlin and New York, 1966. MR 35 #7344. MR 216511
  • 3. L. Hodgkin, On the K-theory of Lie groups, Topology 6 (1967), 1-36. MR 35 #4950. MR 214099
  • 4. R. Kane, The BP homology of H-spaces, Trans. Amer. Math. Soc. (to appear). MR 478143
  • 5. R. Kane, On loop spaces without p torsion. II, Pacific J. Math, (to appear). MR 383396
  • 6. J. Lin, Torsion in H-spaces. II, Ann. of Math, (to appear). MR 488044
  • 7. T. Petrie, The weakly complex bordism of Lie groups, Ann. of Math. (2) 88 (1968), 371-402. MR 42 #2504. MR 267602
  • 8. D. G. Quillen, On the formal group laws of unoriented and complex cobordism theory, Bull. Amer. Math. Soc. 75 (1969), 1293-1298. MR 40 #6565. MR 253350

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57F25, 55B15, 55B20

Retrieve articles in all journals with MSC (1970): 57F25, 55B15, 55B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14371-1

American Mathematical Society